# SDR HEEA0013827

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7237
- System (JASC): 2210 · Autopilot System
- Part: Transducer
- Part number: 11788810
- Condition: Malfunction
- Location: Csas
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSDUCER CAUSES ERRATIC READINGS.
